# SDR DALA2020090202926

- Difficulty date: August 28, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 48,036 hours, 23,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT FLOOR LOCATED AT LEVEL -Y1584 AND FR20 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED SUPPORT FLOOR LOCATED AT LEVEL -Y1584 AND FR20 AT FWD GALLEY AREA. AS PER A320 SRM 51-72-11 AND DWG D53112786, ISSUE B00.
